# SDR TWRA96380

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 4L MED UPPER BUSTLE EMERGENCY EVAC LIGHT INOP.  REMOVED AND REPLACED BUSTLE LIGHT ASSEMBLY.  OPS CHECK NORMAL PER MM 33-51-00 PAGE 501.  (M)
